# SDR SWAA2024072909913

- Difficulty date: July 7, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,279 hours, 12,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN STAS 947-967; RBL 25 HAS CORROSION ON FWD/RH EDGE<[01] REMOVED CORROSION ON FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; RBL 25. ORIGINAL THICKNESS OF 0.084; MATERIAL REMOVED .024; REMAINING THICKNESS IS 0.060. INTERCOSTAL FOUND TO BE OUT OF LIMITED PER SRM 53-70-51-1A-1.;REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL (P/N 147A5660U3) IAW SRM 51-40-02.
